# SDR CALA2014040900433

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,921 hours, 16,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 747 IS CRACKED BETWEEN STRINGERS 8R & 9R AT INBD RIVET FOR AIR CONDITIONING RAIL ATTACH BRACKET.  INSTALLED REPAIR ANGLES IAW EA 5310-04716 REV G.
